MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR
Model Number HC343
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient gender: unknown / not provided.Patient weight: unknown / not provided.Reporter last name: unknown / not provided.Pma/510(k) number: unknown / not provided.Device manufacturer date: unknown / not provided.
 
Event or Problem Description
It was reported that the implant in site 72 was removed due to healing cap would not disengage implant.Procedure was completed using another device.Patient impact: noted pain at site.No further impact site grafted: allograft placed.Medical history: no medical history reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report d1: brand name d4: catalog number d4: lot/serial # d4: device expiration date d4: device udi number g3: date received by manufacturer g4: pma/510(k) number g6: checked "follow-up" h2: checked follow-up type h4: device manufacturer date h10: added manufacturer narrative.
 
Additional Manufacturer Narrative
One (1) imp,tsv,3.7,11.5,mtx,mg (tsvtb11) and one (1) heal collar 3.5x4.5, 3mm (hc343) were returned for investigation.Visual evaluation of the as returned products identified signs of use.Functional testing was performed to disengage the devices.They were not able to disengage.A pre-existing condition was not noted on the per form.The bone density was low density (type iii).The reported device was located on tooth location # 7 (unknown dental notation system) and was used for approximately four (4) months.The customer did not provide any images for the reported event.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 1251896.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 1251896 for similar events and no other complaint was identified.Dhr review was completed for the subject lot number 2021110633.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2021110633 for similar events and no other complaint was identified.March post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, the reported malfunction did occur and the event was confirmed.The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16240034
Report Number0002023141-2023-00286
Device Sequence Number6523177
Product Code DZE
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)261116(10)2021110633
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2021110633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer01/31/2023
05/03/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date02/08/2023
05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexPrefer Not To Disclose